Algebraic connectivity and degree sequences of trees

Yükleniyor...
Küçük Resim

Tarih

2009-01-15

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Elsevier Science Inc

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

We investigate the structure of trees that have minimal algebraic connectivity among all trees with a given degree sequence. We show that such trees are caterpillars and that the vertex degrees are non-decreasing on every path on non-pendant vertices starting at the characteristic set of the Fiedler vector.

Açıklama

Anahtar Kelimeler

Algebraic connectivity, Graph Laplacian, Tree, Fiedler vector, Dirichlet matrix, Degree sequence, Graph in graph theory, Signless Laplacian, Graphs

Kaynak

Linear Algebra and Its Applications

WoS Q Değeri

Q2
Q2

Scopus Q Değeri

Q1

Cilt

430

Sayı

2-3

Künye

Bıyıkoğlu, T., & Leydold, J. (2009). Algebraic connectivity and degree sequences of trees. Linear Algebra and its Applications, 430(2), 811-817. doi:10.1016/j.laa.2008.09.030